CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
CM values of Green functions associated to special cycles on Shimura varieties with applications to Siegel 3-fold X-2(2) 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 203, 页码: 155-210
Authors:  Yu, Peng
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Shimura varieties  Complex multiplication  Siegel-Weil formula  
Erdos-Ginzburg-Ziv theorem and Noether number for C-m proportional to(phi) C-mn 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 198, 页码: 159-175
Authors:  Han, Dongchun;  Zhang, Hanbin
Favorite  |  View/Download:14/0  |  Submit date:2019/03/11
Zero-sum theory  Davenport constant  Erdos-Ginzburg-Ziv theorem  Noether number  
Shifted character sums with multiplicative coefficients, II 期刊论文
JOURNAL OF NUMBER THEORY, 2017, 卷号: 178, 页码: 31-39
Authors:  Gong, K.;  Jia, C.;  Korolev, M. A.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Character sum  Multiplicative function  
On random nonsingular Hermite Normal Form 期刊论文
JOURNAL OF NUMBER THEORY, 2016, 卷号: 164, 页码: 66-86
Authors:  Hu, Gengran;  Pan, Yanbin;  Liu, Renzhang;  Chen, Yuyun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hermite Normal Form  Statistical properties  Random full-rank integer lattice  
On conjugacy classes in metaplectic groups 期刊论文
JOURNAL OF NUMBER THEORY, 2011, 卷号: 131, 期号: 11, 页码: 2078-2080
Authors:  Fang, Yingjue;  Sun, Binyong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Metaplectic group  Symplectic group  Conjugacy class  
Determination of a GL(2) automorphic cuspidal representation by twists of critical L-values 期刊论文
JOURNAL OF NUMBER THEORY, 2007, 卷号: 123, 期号: 2, 页码: 255-289
Authors:  Li, Ji
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A logarithm type mean value theorem of the Riemann zeta function 期刊论文
JOURNAL OF NUMBER THEORY, 2006, 卷号: 120, 期号: 2, 页码: 206-212
Authors:  Ding, Xia-Qi;  Feng, Shao-Ji
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Riemann zeta function  mean value theorem  logarithm  
On the p-adic Riemann hypothesis for the zeta function of divisors 期刊论文
JOURNAL OF NUMBER THEORY, 2004, 卷号: 104, 期号: 2, 页码: 335-352
Authors:  Wan, DQ;  Haessig, CD
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
P-adic Riemann hypothesis  zeta function of algebraic cycles  zeta function of divisors  Riemann-Roch problem  effective cone  Newton polygon  
On the mean value of Dedekind sums 期刊论文
JOURNAL OF NUMBER THEORY, 2001, 卷号: 87, 期号: 2, 页码: 173-188
Authors:  Jia, CH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SMALL SOLUTIONS OF CONGRUENCES 期刊论文
JOURNAL OF NUMBER THEORY, 1993, 卷号: 45, 期号: 3, 页码: 261-280
Authors:  WANG, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30